Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 55, NWS Houston/Galveston, TX

May 26, 2011Chambers County, Liberty County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 26, 2011, 12:27 AM CDT for Chambers County, Liberty County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 12:27 AM CDT (05:27 UTC)
Expired
May 26, 2011, 1:30 AM CDT
In force
63 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Chambers County, TX, Liberty County, TX

The radar

The Houston radar (KHGX), 65 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 1:18 AM CDTHAIL 1.75Winnie, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2598 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WUUS54 KHGX 260527
SVRHGX
TXC071-291-260630-
/O.NEW.KHGX.SV.W.0055.110526T0527Z-110526T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1227 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHAMBERS COUNTY IN SOUTHEAST TEXAS...
  SOUTHEASTERN LIBERTY COUNTY IN SOUTHEAST TEXAS...

* UNTIL 130 AM CDT

* AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR LIBERTY...AND MOVING
  SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO WINNIE...STOWELL...OLD RIVER-WINFREE...DAYTON...  
DAISETTA...ANAHUAC...HANKAMER AND AMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2955 9438 2960 9438 2960 9441 2954 9452
      2960 9460 2978 9474 2978 9476 2987 9485
      3008 9495 3020 9470 3018 9462 3012 9460
      3012 9455 3004 9444 2990 9444 2990 9437
      2987 9436 2956 9436
TIME...MOT...LOC 0527Z 320DEG 33KT 2995 9475

$$
1 follow-up statement
073 
WWUS54 KHGX 260556
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1256 AM CDT THU MAY 26 2011

TXC071-291-260630-
/O.CON.KHGX.SV.W.0055.000000T0000Z-110526T0630Z/
LIBERTY TX-CHAMBERS TX-
1256 AM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT 
FOR CHAMBERS AND SOUTHERN LIBERTY COUNTIES...

AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 6 MILES NORTHEAST
OF HANKAMER...OR 12 MILES SOUTHWEST OF NOME...MOVING SOUTHEAST AT 40
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINNIE
AND STOWELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

&&

LAT...LON 2955 9438 2960 9438 2960 9441 2960 9445
      2964 9453 2979 9465 2984 9466 2987 9469
      2993 9475 3006 9470 3007 9464 3004 9455
      3005 9450 3004 9444 2990 9444 2990 9437
      2987 9436 2956 9436
TIME...MOT...LOC 0556Z 320DEG 33KT 2989 9453

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:55 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 25, 9:55 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
955 PM CDT WED MAY 25 2011

.DISCUSSION...
CAP OBVIOUSLY BUSTED AND HAVE A SCT STORMS DEVELOPING ALONG THE
DRYLINE/FRONTAL BOUNDARY MOVING INTO THE NRN PART OF THE CWA.
STORMS HAVE BEEN PULSING UP AND DOWN AND WOULD GENERALLY EXPECT A
WEAKENING TREND OVERNIGHT...BUT IN THE NEAR TERM LOOKING FOR A
POSSIBLE MERGER OF STORMS NEAR THE GRIMES/WALKER/MONTGOMERY BORDER.
NUDGED POPS UP OVERNIGHT...AND CANNOT RULE OUT AT LEAST SOME SCT ACTIVITY
FURTHER SOUTH AS NAM12 AND ECMWF SUGGEST...BUT GENERALLY LOOKING FOR
THE SVR STUFF TO TAPER OFF IN THE NEXT COUPLE HOURS. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      66  92  71  95  73 /  60  10  10  10  10
HOUSTON (IAH)              74  94  72  94  74 /  40  10  10  10  10
GALVESTON (GLS)            78  86  76  86  77 /  30  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&
Hazardous weather outlook, May 25, 3:03 PM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
303 PM CDT WED MAY 25 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-262015-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
303 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY LATE THIS
AFTERNOON THROUGH MIDNIGHT...NORTH OF OF THE HOUSTON METRO AREA.
A FRONT WILL PUSH INTO SOUTHEAST TEXAS TONIGHT AND A FEW
THUNDERSTORMS COULD DEVELOP ALONG IT. SHOULD THE THUNDERSTORMS
BREAK THROUGH THE CAPPING INVERSION...THE STORMS COULD BECOME
SEVERE GIVEN STRONG INSTABILITY. THE MAIN THREATS WILL BE LARGE
HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY THUNDERSTORM ACTIVITY
SHOULD END BEFORE MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

In the hours before

Local storm report, May 25, 11:03 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1103 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SNOOK                   30.49N 96.47W
05/25/2011  E0.75 INCH       BURLESON           TX   TRAINED SPOTTER

0911 PM     HAIL             SOMERVILLE              30.35N 96.53W
05/25/2011  E1.00 INCH       BURLESON           TX   EMERGENCY MNGR

0930 PM     HAIL             SEBASTOPOL              30.91N 95.25W
05/25/2011  E0.75 INCH       TRINITY            TX   PUBLIC

1025 PM     HAIL             4 E BURTON              30.18N 96.53W
05/25/2011  E0.75 INCH       WASHINGTON         TX   LAW ENFORCEMENT

            COLD MILL RD

1028 PM     HAIL             3 W HUNTSVILLE          30.71N 95.60W
05/25/2011  E0.75 INCH       WALKER             TX   EMERGENCY MNGR

1030 PM     HAIL             2 S HUNTSVILLE          30.68N 95.55W
05/25/2011  E1.00 INCH       WALKER             TX   TRAINED SPOTTER

1040 PM     HAIL             4 W HUNTSVILLE          30.71N 95.62W
05/25/2011  E1.75 INCH       WALKER             TX   EMERGENCY MNGR

1041 PM     HAIL             4 WSW BRENHAM           30.14N 96.46W
05/25/2011  E0.25 INCH       WASHINGTON         TX   LAW ENFORCEMENT

1054 PM     HAIL             4 S HUNTSVILLE          30.65N 95.55W
05/25/2011  E0.88 INCH       WALKER             TX   PUBLIC

1054 PM     HAIL             6 NE NEW WAVERLY        30.60N 95.41W
05/25/2011  E1.75 INCH       WALKER             TX   PUBLIC

&&

47
Local storm report, May 25, 11:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1140 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SNOOK                   30.49N 96.47W
05/25/2011  E0.75 INCH       BURLESON           TX   TRAINED SPOTTER

0911 PM     HAIL             SOMERVILLE              30.35N 96.53W
05/25/2011  E1.00 INCH       BURLESON           TX   EMERGENCY MNGR

0930 PM     HAIL             SEBASTOPOL              30.91N 95.25W
05/25/2011  E0.75 INCH       TRINITY            TX   PUBLIC

1025 PM     HAIL             4 E BURTON              30.18N 96.53W
05/25/2011  E0.75 INCH       WASHINGTON         TX   LAW ENFORCEMENT

            COLD MILL RD

1028 PM     HAIL             3 W HUNTSVILLE          30.71N 95.60W
05/25/2011  E0.75 INCH       WALKER             TX   EMERGENCY MNGR

1030 PM     HAIL             2 S HUNTSVILLE          30.68N 95.55W
05/25/2011  E1.00 INCH       WALKER             TX   TRAINED SPOTTER

1040 PM     HAIL             4 W HUNTSVILLE          30.71N 95.62W
05/25/2011  E1.75 INCH       WALKER             TX   EMERGENCY MNGR

1041 PM     HAIL             4 WSW BRENHAM           30.14N 96.46W
05/25/2011  E0.25 INCH       WASHINGTON         TX   LAW ENFORCEMENT

1054 PM     HAIL             6 NE NEW WAVERLY        30.60N 95.41W
05/25/2011  E1.75 INCH       WALKER             TX   PUBLIC

1054 PM     HAIL             4 S HUNTSVILLE          30.65N 95.55W
05/25/2011  E0.88 INCH       WALKER             TX   PUBLIC

1130 PM     HAIL             2 N CLEVELAND           30.37N 95.08W
05/25/2011  E1.75 INCH       LIBERTY            TX   LAW ENFORCEMENT

1138 PM     HAIL             6 W CLEVELAND           30.34N 95.18W
05/25/2011  E0.75 INCH       MONTGOMERY         TX   LAW ENFORCEMENT

&&

47
Local storm report, May 25, 11:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1143 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SNOOK                   30.49N 96.47W
05/25/2011  E0.75 INCH       BURLESON           TX   TRAINED SPOTTER

0911 PM     HAIL             SOMERVILLE              30.35N 96.53W
05/25/2011  E1.00 INCH       BURLESON           TX   EMERGENCY MNGR

0930 PM     HAIL             SEBASTOPOL              30.91N 95.25W
05/25/2011  E0.75 INCH       TRINITY            TX   PUBLIC

1025 PM     HAIL             4 E BURTON              30.18N 96.53W
05/25/2011  E0.75 INCH       WASHINGTON         TX   LAW ENFORCEMENT

            COLD MILL RD

1028 PM     HAIL             3 W HUNTSVILLE          30.71N 95.60W
05/25/2011  E0.75 INCH       WALKER             TX   EMERGENCY MNGR

1030 PM     HAIL             2 S HUNTSVILLE          30.68N 95.55W
05/25/2011  E1.00 INCH       WALKER             TX   TRAINED SPOTTER

1040 PM     HAIL             4 W HUNTSVILLE          30.71N 95.62W
05/25/2011  E1.75 INCH       WALKER             TX   EMERGENCY MNGR

1041 PM     HAIL             4 WSW BRENHAM           30.14N 96.46W
05/25/2011  E0.25 INCH       WASHINGTON         TX   LAW ENFORCEMENT

1054 PM     HAIL             4 S HUNTSVILLE          30.65N 95.55W
05/25/2011  E0.88 INCH       WALKER             TX   PUBLIC

1054 PM     HAIL             6 NE NEW WAVERLY        30.60N 95.41W
05/25/2011  E1.75 INCH       WALKER             TX   PUBLIC

1130 PM     HAIL             COLUMBUS                29.70N 96.55W
05/25/2011  E1.00 INCH       COLORADO           TX   LAW ENFORCEMENT

1130 PM     HAIL             2 N CLEVELAND           30.37N 95.08W
05/25/2011  E1.75 INCH       LIBERTY            TX   LAW ENFORCEMENT

1138 PM     HAIL             6 W CLEVELAND           30.34N 95.18W
05/25/2011  E0.75 INCH       MONTGOMERY         TX   LAW ENFORCEMENT

&&

47
Local storm report, May 26, 12:00 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1200 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SNOOK                   30.49N 96.47W
05/25/2011  E0.75 INCH       BURLESON           TX   TRAINED SPOTTER

0911 PM     HAIL             SOMERVILLE              30.35N 96.53W
05/25/2011  E1.00 INCH       BURLESON           TX   EMERGENCY MNGR

0930 PM     HAIL             SEBASTOPOL              30.91N 95.25W
05/25/2011  E0.75 INCH       TRINITY            TX   PUBLIC

1025 PM     HAIL             4 E BURTON              30.18N 96.53W
05/25/2011  E0.75 INCH       WASHINGTON         TX   LAW ENFORCEMENT

            COLD MILL RD

1028 PM     HAIL             3 W HUNTSVILLE          30.71N 95.60W
05/25/2011  E0.75 INCH       WALKER             TX   EMERGENCY MNGR

1030 PM     HAIL             2 S HUNTSVILLE          30.68N 95.55W
05/25/2011  E1.00 INCH       WALKER             TX   TRAINED SPOTTER

1040 PM     HAIL             4 W HUNTSVILLE          30.71N 95.62W
05/25/2011  E1.75 INCH       WALKER             TX   EMERGENCY MNGR

1041 PM     HAIL             4 WSW BRENHAM           30.14N 96.46W
05/25/2011  E0.25 INCH       WASHINGTON         TX   LAW ENFORCEMENT

1054 PM     HAIL             6 NE NEW WAVERLY        30.60N 95.41W
05/25/2011  E1.75 INCH       WALKER             TX   PUBLIC

1054 PM     HAIL             4 S HUNTSVILLE          30.65N 95.55W
05/25/2011  E0.88 INCH       WALKER             TX   PUBLIC

1130 PM     HAIL             COLUMBUS                29.70N 96.55W
05/25/2011  E1.00 INCH       COLORADO           TX   LAW ENFORCEMENT

1130 PM     HAIL             2 N CLEVELAND           30.37N 95.08W
05/25/2011  E1.75 INCH       LIBERTY            TX   LAW ENFORCEMENT

1138 PM     HAIL             6 W CLEVELAND           30.34N 95.18W
05/25/2011  E0.75 INCH       MONTGOMERY         TX   LAW ENFORCEMENT

1149 PM     TORNADO          7 N PLUM GROVE          30.30N 95.09W
05/25/2011                   LIBERTY            TX   PUBLIC

&&

47
Local storm report, May 26, 12:10 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1210 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SNOOK                   30.49N 96.47W
05/25/2011  E0.75 INCH       BURLESON           TX   TRAINED SPOTTER

0911 PM     HAIL             SOMERVILLE              30.35N 96.53W
05/25/2011  E1.00 INCH       BURLESON           TX   EMERGENCY MNGR

0930 PM     HAIL             SEBASTOPOL              30.91N 95.25W
05/25/2011  E0.75 INCH       TRINITY            TX   PUBLIC

1025 PM     HAIL             4 E BURTON              30.18N 96.53W
05/25/2011  E0.75 INCH       WASHINGTON         TX   LAW ENFORCEMENT

            COLD MILL RD

1028 PM     HAIL             3 W HUNTSVILLE          30.71N 95.60W
05/25/2011  E0.75 INCH       WALKER             TX   EMERGENCY MNGR

1030 PM     HAIL             2 S HUNTSVILLE          30.68N 95.55W
05/25/2011  E1.00 INCH       WALKER             TX   TRAINED SPOTTER

1040 PM     HAIL             4 W HUNTSVILLE          30.71N 95.62W
05/25/2011  E1.75 INCH       WALKER             TX   EMERGENCY MNGR

1041 PM     HAIL             4 WSW BRENHAM           30.14N 96.46W
05/25/2011  E0.25 INCH       WASHINGTON         TX   LAW ENFORCEMENT

1054 PM     HAIL             6 NE NEW WAVERLY        30.60N 95.41W
05/25/2011  E1.75 INCH       WALKER             TX   PUBLIC

1054 PM     HAIL             4 S HUNTSVILLE          30.65N 95.55W
05/25/2011  E0.88 INCH       WALKER             TX   PUBLIC

1130 PM     HAIL             COLUMBUS                29.70N 96.55W
05/25/2011  E1.00 INCH       COLORADO           TX   LAW ENFORCEMENT

1130 PM     HAIL             2 N CLEVELAND           30.37N 95.08W
05/25/2011  E1.75 INCH       LIBERTY            TX   LAW ENFORCEMENT

1138 PM     HAIL             6 W CLEVELAND           30.34N 95.18W
05/25/2011  E0.75 INCH       MONTGOMERY         TX   LAW ENFORCEMENT

1149 PM     TORNADO          7 N PLUM GROVE          30.30N 95.09W
05/25/2011                   LIBERTY            TX   PUBLIC

1150 PM     HAIL             9 S COLUMBUS            29.57N 96.55W
05/25/2011  E1.75 INCH       COLORADO           TX   LAW ENFORCEMENT

1203 AM     HAIL             WEIMAR                  29.70N 96.78W
05/26/2011  E1.00 INCH       COLORADO           TX   LAW ENFORCEMENT

&&

47
Special weather statement, May 26, 12:12 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1212 AM CDT THU MAY 26 2011

TXZ213-260615-
HARRIS-
1212 AM CDT THU MAY 26 2011

...STRONG THUNDERSTORM OVER NORTH HOUSTON...

AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF JERSEY VILLAGE...MOVING EAST AT
25 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...SAN JACINTO STATE
PARK...MEMORIAL...LAKE HOUSTON DAM...SPRING VALLEY...SOUTH HOUSTON...
PASADENA...LA PORTE...KINGWOOD...JERSEY VILLAGE...JACINTO CITY...
HUNTERS CREEK VILLAGE...HUMBLE...HOUSTON...HILSHIRE VILLAGE...
HIGHLANDS...GALENA PARK...DEER PARK...CLOVERLEAF...CHANNELVIEW...
BARRETT AND ALDINE.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 2958 9502 2980 9561 3004 9559 3004 9531
      3003 9529 3010 9509 2985 9502
TIME...MOT...LOC 0513Z 278DEG 23KT 2987 9543

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:08 PM CDTSpecial Weather StatementHGXWalker52 min
May 25, 8:14 PM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker61 min
May 25, 8:50 PM CDTSevere Thunderstorm WarningHGXBurleson, Washington40 min
May 25, 9:19 PM CDTSevere Thunderstorm WarningHGXColorado28 min
May 25, 9:23 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker42 min
May 25, 9:30 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Montgomery, Walker, Washington60 min
May 25, 10:25 PM CDTSpecial Weather StatementHGXWashington65 min
May 25, 10:31 PM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, San Jacinto, Walker44 min
May 25, 10:46 PM CDTSevere Thunderstorm WarningHGXColorado44 min
May 25, 10:57 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, San Jacinto, Walker48 min
May 25, 11:23 PM CDTTornado WarningHGXLiberty, Montgomery52 min
May 25, 11:29 PM CDTSevere Thunderstorm WarningHGXColorado46 min
May 25, 11:56 PM CDTSevere Thunderstorm WarningHGXColorado49 min
May 25, 11:58 PM CDTTornado WarningHGXLiberty32 min
May 26, 12:12 AM CDTSpecial Weather StatementHGXHarris63 min
May 26, 12:45 AM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Wharton45 min
May 26, 1:27 AM CDTSpecial Weather StatementHGXHarris63 min
May 26, 1:28 AM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Matagorda, Wharton62 min
May 26, 1:40 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Harris24 min
May 26, 1:50 AM CDTSpecial Marine WarningHGX55 min
May 26, 2:10 AM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton50 min
May 26, 2:42 AM CDTSpecial Marine WarningHGX79 min
May 26, 2:56 AM CDTSpecial Marine WarningHGX94 min
May 26, 2:59 AM CDTSevere Thunderstorm WarningHGXJackson, Matagorda61 min
May 26, 3:22 AM CDTSpecial Marine WarningHGX83 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.